English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 54389/89220 (61%)
造訪人次 : 10569000      線上人數 : 16
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/115913


    題名: A simple transformation for Mahonian statistics on labelings of rake posets
    作者: Sen-Peng Eu, Tung-Shan Fu, Hsiang-Chun Hsu
    關鍵詞: Mahonian statistics;Rake poset;Subexcedent word;Bijection
    日期: 2018-03
    上傳時間: 2019-03-09 12:10:33 (UTC+8)
    出版者: Springer Japan
    摘要: We present a simple transformation for the inversion number and major index statistics on the labelings of a rooted tree with n vertices in the form of a rake with k teeth. The special case k=0 provides a simple transformation for the Mahonian statistics on the set Sn of permutations of {1,2,…,n} . We also extend the transformation to a bijective interpretation of the fact that the major index of the equivalence classes of the labelings is equidistributed with the major index of the permutations in Sn satisfying the condition that the elements 1,2,…,k appear in increasing order.
    關聯: Graphs and Combinatorics 34(2), p.373-381
    DOI: 10.1007/s00373-018-1882-z
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    A Simple Transformation for Mahonian Statistics on Labelings of Rake Posets.pdf401KbAdobe PDF0檢視/開啟
    index.html0KbHTML17檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋